Strong convergence rate of the least median absolute estimator in linear regression models

Ip, W. C., Yang, Ying, Kwan, P. Y. K., Kwan, Y. K. . Statistical Papers 2003. 44 (2) :183-201

Locate this article in:

Bibtex

@article{CIS-187119,
  Author = {Ip, W. C. and Yang, Ying and Kwan, P. Y. K. and Kwan, Y. K.},
  Title = {Strong convergence rate of the least median absolute estimator in linear regression models},
  Journal = {Statistical Papers},
  Volume = {44},
  Number = {2},
  Year = {2003},
  Pages = {183--201},
  Keywords = {Linear regression, Median absolute deviation, parametric inference--asymptotic properties of estimators, strong convergence rate}
}

Similar articles